On the local structure of SL(2,C)-character varieties at reducible characters

Boyer, Steven (2002). « On the local structure of SL(2,C)-character varieties at reducible characters ». Topology and its Applications, 121(3), pp. 383-413.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (544kB)

Résumé

We describe a 1-cocycle condition that guarantees the smoothness of a reducible character in the SL(2,C)-character variety of a finitely generated group. This result is then applied to study fillings of one-cusped hyperbolic manifolds which yield Seifert fibred manifolds with Euclidean orbifolds.

Type: Article de revue scientifique
Mots-clés ou Sujets: SL(2,C)-character variety, reducible, Dehn filling, Seifert fibred, Euclidean orbifold
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Steven P. Boyer
Date de dépôt: 26 avr. 2016 19:24
Dernière modification: 19 mai 2016 17:57
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8315

Statistiques

Voir les statistiques sur cinq ans...